کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
1893000 | 1044062 | 2011 | 12 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
Integrable deformations of nilpotent color Lie superalgebras
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
کلمات کلیدی
موضوعات مرتبط
مهندسی و علوم پایه
ریاضیات
فیزیک ریاضی
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
In this paper we study the infinitesimal deformations of the Z3Z3-color Lie superalgebra Ln,m,pLn,m,p. By means of these deformations all filiform Z3Z3-color Lie superalgebras can be obtained. In particular, we give a method that will allow us to determine the dimension of the subspaces that are composed by linearly integrable deformations.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Journal of Geometry and Physics - Volume 61, Issue 10, October 2011, Pages 1797–1808
Journal: Journal of Geometry and Physics - Volume 61, Issue 10, October 2011, Pages 1797–1808
نویسندگان
Yu. Khakimdjanov, R.M. Navarro,